このエントリーをはてなブックマークに追加
ID 33218
FullText URL
Author
Iima, Kei-ichiro
Iwamatsu, Ryo
Abstract

Let κ be an algebraically closed field of characteristic p ≥ 0. We shall consider the problem of finding out a Jordan canonical form of J(α , s)⊗κJ(β , t), where J(α, s) means the Jordan block with eigenvalue α ∈ κ and size s.

Published Date
2009-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume51
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
133
End Page
148
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
File Version
publisher
Refereed
True
Submission Path
mjou/vol51/iss1/9
JaLCDOI